# SDR RAIA201904230017

- Difficulty date: April 12, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ABOVE CARGO DOOR AT FR 68 IS CRACKED....REMOVED AND INSTALLED SHEAR CLIP AT FR 68
